MathSciNet Relay Station
MathSciNet bibliographic data
MR2671777 14M22 (14J45)
Ionescu, Paltin; Russo, Francesco Conic-connected manifolds. J. Reine Angew. Math. 644 (2010), 145–157.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement